MAUDE Adverse Event Report: ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES, SL1¿ 8.; Introducer, catheter

ABBOTT MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES, SL1¿ 8.; Introducer, catheter
Model Number 406849
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 8.5f fast-cath introducer sheath and dilator were received for evaluation.The reported event of needle insertion difficulty was confirmed.Resistance was noted near the distal end of the dilator when a brk needle/stylet assembly from current inventory was advanced through the returned dilator and sheath.The dilator tubing was cut lengthwise and a build-up of skived material was noted at the distal end of the dilator.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the needle insertion difficulty is consistent with skiving.The cause of the skiving remains unknown.
 
Event or Problem Description
This report is to advise of skiving found in the sheath during analysis.During the laao (left atrial appendage occlusion) procedure, when using the brk needle and fast-cath introducer for the transseptal puncture, it was noted that the brk needle could not pass through introducer after multiple attempts.The stylet was used, and the needle was not reshaped.The introducer was replaced, and the procedure was completed with no adverse consequences to the patient.No additional puncture site was required.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER SWARTZ¿ SL TRANSSEPTAL SERIES, SL1¿ 8.
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23885947
Report Number3005334138-2025-00779
Device Sequence Number4669401
Product Code DYB
UDI-Device Identifier05414734203388
UDI-Public(01)05414734203388(10)10701999(17)271231
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406849
Device Catalogue Number406849
Device Lot Number10701999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown